# SDR 2005FA0000684

- Difficulty date: November 11, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N521FP
- Make and model: Cessna 750
- Aircraft serial: 7500016
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011923H0152
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 2,892 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC HOSE RUPTURED IN AREA ADJACENT TO SLEEVE ALLOWING LOSS OF HYDRAULIC FLUID TO (SYSTEM A).  HOSE BEING SENT TO MFG FOR EVALUATION.  (GL13200505055) (K)
